Open Access
2011 GENERALIZED HYERS-ULAM STABILITY OF DERIVATIONS IN PROPER LIE CQ*-ALGEBRAS
G.Z. Eskandani, J. M. Rassias, R. Zarghami
Author Affiliations +
Albanian J. Math. 5(3): 151-164 (2011). DOI: 10.51286/albjm/1317724846

Abstract

In this paper, we obtain the general solution and the generalized Hyers-Ulam stability for the following functional equation

fi=1mxim+i=1ijmfxjxim=fxj.

This is applied to investigate derivations and their stability in proper Lie CQ*-algebras.

Citation

Download Citation

G.Z. Eskandani. J. M. Rassias. R. Zarghami. "GENERALIZED HYERS-ULAM STABILITY OF DERIVATIONS IN PROPER LIE CQ*-ALGEBRAS." Albanian J. Math. 5 (3) 151 - 164, 2011. https://doi.org/10.51286/albjm/1317724846

Information

Published: 2011
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1317724846

Subjects:
Primary: 17B40 , 39B52‎ , 46B03 , 47L60 , 47N50

Keywords: generalized Hyers-Ulam stability , Lie derivation , proper Lie CQ*-algebra

Rights: Copyright © 2011 Research Institute of Science and Technology (RISAT)

Vol.5 • No. 3 • 2011
Back to Top